Contac Dual Relief Tablets - 18 Tablets clear congestion and relieve pain, treating symptoms of cold and flu as well as headaches, fever, sore throat, aches and pains.
These non-drowsy tablets are effective at clearing nasal congestion and sinus pain, pressure and congestion, so you'll be back in fine form in no time.
Contac Dual Relief Tablets - 18 Tablets should not be given to children under 12 or taken with any other decongestants.
Do not exceed stated dose; if symptoms persist, see a doctor.
Please read the instructions on the packaging and the enclosed leaflet before using these tablets.
Adults, including the elderly and children aged 12+: Swallow two tablets with water every 4-6 hours as required. Do not take more frequently than every four hours. Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years old.
Do not take if you are pregnant or breastfeeding. Do not take for more than 7 days. Do not take with other decongestants, or cold and flu product.
Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines.
CONTAINS PARACETAMOL: Do not take with any other products containing paracetamol. Immediate medical advice should be sought if you take too much, even if you feel well.
Do not exceed stated dose. If symptoms persist or worsen, see your doctor.
|This product has no reviews yet.|
Regular Price: £4.19
Special Price £3.98